Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Sochneva, Valentina Alekseevna

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:292
Abstract pages:746
Full texts:320
References:32
Associate professor
Candidate of physico-mathematical sciences (1966)
Speciality: 01.02.05 (Mechanics of fluids, gases and plasmas)

http://www.mathnet.ru/eng/person24176
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/238823

Publications in Math-Net.Ru
1986
1. V. A. Sochneva, V. R. Fridlender, “A generalization of the Goursat problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 8,  63–70  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:8 (1986), 85–94
1977
2. N. M. Zobin, V. A. Sochneva, V. R. Fridlender, “An algebraically closed field”, Izv. Vyssh. Uchebn. Zaved. Mat., 1977, 2,  37–48  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 21:2 (1977), 29–37
1974
3. V. A. Sochneva, V. R. Fridlender, “Uniqueness spaces of Cauchy and Goursat problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1974, 7,  83–90  mathnet  mathscinet  zmath
1969
4. V. A. Sochneva, V. R. Fridlender, “The Cauchy problem for multidimensional linear systems over Gevrey spaces”, Mat. Sb. (N.S.), 79(121):2(6) (1969),  264–292  mathnet  mathscinet  zmath; Math. USSR-Sb., 8:2 (1969), 249–273
1967
5. V. A. Sochneva, “Solutions of general linear systems of partial differential equations, analytic with respect to one variable”, Izv. Vyssh. Uchebn. Zaved. Mat., 1967, 2,  67–73  mathnet  mathscinet  zmath
1966
6. V. A. Sochneva, “Solution of general linear systems of partial differential equations over Gevrey spaces”, Dokl. Akad. Nauk SSSR, 166:1 (1966),  41–44  mathnet  mathscinet  zmath
7. V. A. Sochneva, “The Cauchy problem for systems of linear partial differential equations with variable coefficients”, Differ. Uravn., 2:11 (1966),  1520–1530  mathnet  mathscinet  zmath
8. V. A. Sochneva, V. R. Fridlender, “Gevrey solutions of partial differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1966, 1,  139–146  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021